See Alike in...

Alike App

Browser

eepycat

378d

hello, I'm newly diagnosed with hypothyroidism and have been on medication for 3 weeks now. But I'm struggling so much with tiredness and weight gain. I can't live life normally like going to work every day and I weigh more than I ever have which is upsetting me. Does anyone have any advice for dealing with the tiredness and weight gain?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion